My husband tried taking Daliresp last spring but was so miserable with side effects that he quit in about 10 days. He was having diarrhea, nausea, loss of appetite, headaches, a back ache, insomnia, and was absolutely miserable. What really seemed odd to me was that he had to take nebulizer treatments several times and he seldom needs them when not taking Daliresp. He wants to try it again and started to take it 5 days ago. The diarrhea started right away. Now he is also experiencing nausea and loss of appetite. Has anyone experienced these symptoms and had them go away in a reasonable amount of time.
Wyomingite; It does not say if any of these side effects get better I think you should check with the doctor and see if there is anything he can take to help him with these side effects. Here are the most common ones I copied and it sounds like you husband is having most of them. Also be aware of depression or other feelings that go along with that and let the doctor know right away if that happens but here you go sorry sounds like your husband is getting most of these So I would call the doctor and see if anything can be done about them.( Common Daliresp side effects may include:
loss of appetite, minor weight loss;
a headache, dizziness;
occasional sleep problems;
back pain; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. @@@@@ So any way you can see it's all common please call his doctor tomorrow.) Best wishes for you both.
I've been taking Daliresp for 3 and 1/2 months. I got all the side effects, but glad to say they went away the only one I'm having a little problem with is the diarrhea but that's calming down too. What I mean about that is some morning I have the diarrhea and some morning my bowel movements are normal. Daliresp is a great medication for COPD patients it really help my breathing, I could do more in life my days are more normal than restricted yes I do still get tired fast and fatigue, but to be able to walk around and not get short-winded and start coughing is the best feeling ever. So I would give the medication a few months use for those who are having second thoughts.
Yes. I was hospitalized for 1 week where they stopped giving me Daliresp. When I was released all side effects were gone.
- Daliresp Information for Consumers
- Daliresp Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daliresp (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Apr 2018 • 2 answers
Updated 26 Jul 2017 • 3 answers
Updated 2 Apr 2014 • 1 answer
Updated 9 May 2014 • 2 answers
Updated 7 Jul 2018 • 3 answers